# SDR 95ZZZX1756

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N650UG
- Make and model: Doug DC-9-31
- Aircraft serial: 47418
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 5910052
- Condition: Delamination
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD SPOILER DELAMINATED ON UPPER SURFACE.  REPAIRED SPOILER PER SRM 51-70-2.   AIRCRAFT TT, 54,495 HRS.
